MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.37184

Медицинская библиотека · Cureus · 2023

A Rare Case Report of Flecainide-Induced Left Bundle Branch Block (LBBB) and Transient Cardiomyopathy.

Chauhan Sukhjinder, Morris Desiree, Bhatnagar Mina, Shah Pinak, Narula Dhiraj D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Flecainide is an antiarrhythmic agent that has been reported to have numerous cardiotoxic effects, including the development of arrhythmias and the reduction of left ventricular ejection fraction (LVEF). However, it is not commonly reported as a cause for left bundle branch block and cardiomyopathy. In this case report, we present the case of a 67-year-old female patient who developed transient cardiomyopathy and left bundle branch block (LBBB) secondary to flecainide therapy. The patient's condition improved upon cessation of flecainide.

Для цитирования: Chauhan Sukhjinder, Morris Desiree, Bhatnagar Mina, Shah Pinak, Narula Dhiraj D. A Rare Case Report of Flecainide-Induced Left Bundle Branch Block (LBBB) and Transient Cardiomyopathy.. Cureus. 2023. DOI: 10.7759/cureus.37184.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.